Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Luis Manuel Gonçalves Barreira
AuthID:
R-000-9M7
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (248)
Book Chapter (14)
Article in Press (6)
Proceedings Paper (3)
Editorial Material (2)
Review (1)
Year Start - End:
1996
1997
1998
1999
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 274
111
TITLE:
Lyapunov Functions for General Nonuniform Dichotomies
Full Text
AUTHORS:
Luis Barreira
;
Jifeng F Chu
;
Claudia Valls
;
PUBLISHED:
2013
,
SOURCE:
MILAN JOURNAL OF MATHEMATICS,
VOLUME:
81,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
9
112
TITLE:
Lyapunov functions for strong exponential contractions
Full Text
AUTHORS:
Luis Barreira
;
Davor Dragicevic
;
Claudia Valls
;
PUBLISHED:
2013
,
SOURCE:
JOURNAL OF DIFFERENTIAL EQUATIONS,
VOLUME:
255,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
:
6
113
TITLE:
Lyapunov functions for strong exponential dichotomies
Full Text
AUTHORS:
Luis Barreira
;
Davor Dragicevic
;
Claudia Valls
;
PUBLISHED:
2013
,
SOURCE:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
VOLUME:
399,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
5
114
TITLE:
Multifractal Analysis of Asymptotically Additive Sequences
Full Text
AUTHORS:
Luis Barreira
; Yongluo L Cao; Juan Wang;
PUBLISHED:
2013
,
SOURCE:
JOURNAL OF STATISTICAL PHYSICS,
VOLUME:
153,
ISSUE:
5
INDEXED IN:
Scopus
WOS
CrossRef
:
5
115
TITLE:
ON THE EXPONENTIAL BEHAVIOUR OF NON-AUTONOMOUS DIFFERENCE EQUATIONS
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2013
,
SOURCE:
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
VOLUME:
56,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
116
TITLE:
STABILITY OF NONAUTONOMOUS EQUATIONS AND LYAPUNOV FUNCTIONS
AUTHORS:
Barreira, L
;
Valls, C
;
PUBLISHED:
2013
,
SOURCE:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,
VOLUME:
33,
ISSUE:
7
INDEXED IN:
Scopus
WOS
CrossRef
117
TITLE:
Stable Manifolds and Nonuniform Hyperbolicity: Optimal Estimates
Full Text
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2013
,
SOURCE:
MEDITERRANEAN JOURNAL OF MATHEMATICS,
VOLUME:
10,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
:
1
118
TITLE:
Bifurcation of limit cycles from a 4-dimensional center in R-m in resonance 1: N
Full Text
AUTHORS:
Barreira, L
;
Llibre, J
;
Valls, C
;
PUBLISHED:
2012
,
SOURCE:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
VOLUME:
389,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
119
TITLE:
Conjugacies between general contractions
Full Text
AUTHORS:
Barreira, L
;
Valls, C
;
PUBLISHED:
2012
,
SOURCE:
LINEAR ALGEBRA AND ITS APPLICATIONS,
VOLUME:
436,
ISSUE:
9
INDEXED IN:
Scopus
WOS
CrossRef
120
TITLE:
CONJUGACIES FOR IMPULSIVE EQUATIONS
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2012
,
SOURCE:
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
VOLUME:
55,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 12 of 28. Total results: 274.
<<
<
8
9
10
11
12
13
14
15
16
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service